# SDR DU4R2007010

- Difficulty date: December 30, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 700-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FWD CARGO FLOOR PANEL RT BS 700 TO BS 780.  REPAIRED CORRODED FLOOR PANEL BY FABRICATING AND INSTALLING NEW PANEL 94 BY 18 FROM 2024-T3 .032" IAW B757 SRM 51-20-1, 51-40-02, 53-00-01, AND 53-30-53.
